# SDR HALA2023032400110

- Difficulty date: March 10, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 SEAT TRACK FOUND CORRODED BET FR 59 TO 62 -Y1959. CORRECTIVE ACTION: WIRE LOOMS AT SEAT TRACK FROM FR59 TO FR62,-Y1959 SET ADRIFT AS REQUIRED. CORRODED SEAT TRACK BET FR69 TO FR62, - Y1959 REPLACED. WIRE LOOMS AT SEAT TRACK FROM FR59 TO FR62,-Y1959 RESTORED. (2685444)
